# SDR ABXA060228

- Difficulty date: July 6, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 45,187 hours, 38,046 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Strap
- Part number: 114T022318
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SPAR CAP STRAP AT RT WING STA 792 HAD INTERGRANULAR CORROSION.  REPAIRED AREA IAW REA B657-54341.
